Have Cat Questions? Ask a Cat Vet Online.
Hello & welcome, Alex. I am Dr. B, a licensed veterinarian and I would like to help you with your wee one today.
I cannot see whether you have spoke to another vet about Mimi already. Can you please tell me which vet you spoke to (so I can send a note for them to contact you)?
Otherwise, if you did wish to discuss Mimi with me, can you tell me about her ongoing health issues?
What changes are you seeing specifically?
You are very welcome,
No worries. In that case, if you just want to let me know more about Mimi's ongoing issues and the signs you are seeing, I am happy to help you.
I am actually in the midst of typing my reply but your multiple replies are blocking me. Otherwise, I made no mention of phones at all, as the phone offer is just an automatic one with the website. So, if you give me a moment, I will retype my reply and post it here for you.
Thank you for being patient and allowing me to type my full reply to you Alex.
Now I actually share your concern about Mimi.
Her signs towards you are likely related to her not being keen to be treated with eye drops (very few cats like this), but the drooling does make me concerned. This is because Dorzolamide especially can cause nausea and GI upset in cats. And often nauseous cats will drool, be lethargic and if severe enough can lead to appetite loss, vomiting, and even belly cramps. All of which could make her feel unwell. Furthermore, if she is sensitive to the Timolol it could affect her breathing and heart rate (less likely here).
Therefore, while you are saying unkind things to me, I am actually someone who is concerned about your cat. And because she has glaucoma and we have to tread with care with her, we'd need to speak to her vet about alternative drops that she will tolerate better and would also want to consider having them treat her for the nausea triggering her drooling to get her settled and feeling more like herself.
Please take care,
HI this is DRB. Did you still need help with Mimi?
Ok, since you are not responding I am going to opt out and allow another expert to help you...DRB